Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

i have eczema from my child hood with breathing problem also

i have eczema from my child hood with breathing problem also I am a 22 years old student.i have eczema from my child hood.with that i have some breathing problem also. frequently i get cold and that results in bronchitis. other time i dont have much problems in breathing.usually i dont consult any doctors for that. 2 years before i consulted a doctor due to acute bronchitis. after treatment for bronchitis he suggest me to use a dry powder inhaler(rota haler, 3 tablets per day).but i didnt continue it. from last week i have the problem and i had visited a doctor. she gave me some tablets(deriphyllin,levocetrizine,levofloxacine)and an inhaler Aerocort( beclomethasone+salbutamol). i have a doubt about that inhale. should i use it daily or is it for when i feel problem in breathing? what should i do as a prevention against bronchitis?should i continue the inhaler after the problem is over?
Asked On : Sat, 19 Dec 2009
Answers:  2 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
According to ayurveda this problem is related with rakta(blood),rasa(lymph-?) & also with tri doshas. From childhood you are suffering from skin & bronchial problems,these 2 are well related with each other,as per the pathogenesis is considered.Any skin problem is due to deformity in blood+skin+mamsa(muscle)+tri-doshas.In asthamatic cases blood & vatta(vayu) are the major dushys i.e. basic causes.A special treatment is required for all these mentioned,if you are thinking to take an ayurvedic medicines.The medicines which you are currently taking are only symptomatic.I think for complete recovery ayurvedic medicines are the best path-way for you.
Answered: Sun, 13 Jun 2010
I find this answer helpful
  User's Response
from the history i could able to diagnose you are suffering from early stage of bronchial asthma .got so many causative factors.since you are student dont be an active or passive smoker.avoid pollutant in your area.regarding the usage of can use it for 3 months.then you can reduce the dosage or stop it.give me your feedback then only ican tell you further..
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor